# SDR SWAA2017032812769

- Difficulty date: March 15, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 34,321 hours, 20,057 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A3758
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE BELOW FLAP DEFLECTION CONTROL RIB SUPPORT BRACKET FOR PANEL 661AB CRACKED.  R & R THE BRACKET IAW DWG & SRM.
